MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL UNITE HEAD 40X15 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL UNITE HEAD 40X15 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Catalog Number 110040600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 06/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: unknown shoulder glenoid; unknown shoulder humeral stem; unknown bone cement.
 
Event or Problem Description
The patient was revised to address pain and range of motion issues.Surgeon removed osteophytes and changed head from eccentric to standard.Doi: (b)(6) 2018; dor: (b)(6) 2018; right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL UNITE HEAD 40X15 ECC
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7723055
Report Number1818910-2018-65300
Device Sequence Number19220867
Product Code HSD
UDI-Device Identifier10603295004493
UDI-Public10603295004493
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K101996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110040600
Device Lot Number398957
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2018
Supplement Date Received by Manufacturer08/16/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR